MathSciNet Relay Station
MathSciNet bibliographic data
MR222890 (36 #5940) 55.36 (57.00)
Landweber, Peter S. Conjugations on complex manifolds and equivariant homotopy of $MU$. Bull. Amer. Math. Soc. 74 1968 271–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement